# SDR IPXA2022100186760

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 22,176 hours, 13,241 cycles
- Engine: Pwa PW4158
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41806124
- Part serial: 0240007
- Condition: Inoperative
- Location: Eng Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ECAM LO OIL PRESSURE ON #2 ENGINE AND ANOLOG LOW PRESSURE ON GAUGE INDICATED "0", AIR TURN BACK.  REPLACED RT ENG OIL PRESSURE TRANSMITTER PER AMM 79-33-11-0401
